MathSciNet Relay Station
MathSciNet bibliographic data
MR583711 (82a:57015) 57N20 (54Cxx 54Fxx 54Hxx 58B05)
Open problems in infinite-dimensional topology. Edited by Ross Geoghegan. The Proceedings of the 1979 Topology Conference (Ohio Univ., Athens, Ohio, 1979). Topology Proc. 4 (1979), no. 1, 287–338 (1980).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement